# SDR QXEA0002025

- Difficulty date: July 14, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N491US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11156
- Aircraft time: 36,715 hours, 46,115 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- RIGHT HAND WING INSIDE PANEL 72A JUST INBOARD CROSS BRACE AT BOTTOM HAS CORROSION IN CHANNEL.  REPAIRED IAW FOKKER SRM 57-01-01, PAGE 5, AND SRM 51-30-02.
